Results 1 to 3 of 3

Thread: Pain is back!

  1. #1
    Join Date
    Oct 2006
    Location
    Michigan
    Posts
    6
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Pain is back!

    Well, I am tapering my steroids. I had been feeling really great. Now all of a sudden I am in tons of pain. Especially my knees,hips,and hands. Is it normal to get the pain back so quick or should I just suck it up and realize I wasn't ready for the taper yet!
    Any info is appreciated!
    " Friends help you move.
    REAL friends help you move bodies"
    We put the "fun" in dysfunctional!

  2. #2
    Join Date
    Aug 2006
    Posts
    1,574
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    I can feel a difference within a day or so after starting to taper - but it's hard sometimes to tell if it's the lupus flaring back up or "steroid withdrawal". Does your doctor have you on other meds? Maybe they have't kicked in yet - plaquenil can take months. Sorry you are having such a hard time - if the pain keeps up, you might want to call your doc again and see about some pain meds or anti-inflammatories to help you during the steroid tapering.

  3. #3
    Join Date
    Jun 2005
    Location
    Ottawa, Ont
    Posts
    119
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Hi there
    I can relate so well.....I find on the third day after a dose taper things are rough, if on the fourth day its still bad I take an extra 2.5 or 5 mg and then go back to the tapered dose the next day. Sometimes this little "boost" is enough to get me through but sometimes I do find I just have to up the pred for a couple of weeks. Don't suffer - if you need it, you need it. I am on 11.25 mg of pred after 31/2 years of 25 - 30mg so I can hardly believe it....hope you are feeling better. Don't forget plain tylenol helps for overall malaise and motrin helps me lots for pain.
    all the best
    Karen

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •